Asymptotic Properties of Parameter Estimators in Fractional Vasicek Model
Articles
Stanislav Lohvinenko
Taras Shevchenko National University of Kyiv, Ukraine
Kostiantyn Ralchenko
Taras Shevchenko National University of Kyiv, Ukraine
Olga Zhuchenko
Taras Shevchenko National University of Kyiv, Ukraine
Published 2016-12-20
https://doi.org/10.15388/LJS.2016.13872
PDF

Keywords

fractional Brownian motion
fractional Vasicek model
parameter estimation
strong consistency
discretization

How to Cite

Lohvinenko S., Ralchenko K. and Zhuchenko O. (2016) “Asymptotic Properties of Parameter Estimators in Fractional Vasicek Model”, Lithuanian Journal of Statistics, 55(1), pp. 102-111. doi: 10.15388/LJS.2016.13872.

Abstract

We consider the fractional Vasicek model of the form dXt = (α-βXt)dt + γdBHt, driven by fractional Brownian motion BH with Hurst parameter H ∈ (0,1). We construct three estimators for an unknown parameter θ=(α,β) and prove their strong consistency.

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.

Please read the Copyright Notice in Journal Policy